Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 13, Issue 4

Issues

On the Eisenstein Series Corresponding to Quadratic Forms of Certain Type

Nikoloz Kachakhidze
  • Faculty of Informatics and Control Systems, Georgian Technical University, 77, M. Kostava St., Tbilisi 0193, Georgia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-03-10 | DOI: https://doi.org/10.1515/GMJ.2006.737

Abstract

The Eisenstein series corresponding to quadratic forms of type (𝑓/2, 4𝑁, χ) (𝑁 is a square-free natural number) are constructed using the bases of the spaces of Eisenstein series given in [Kachakhidze, Georgian Math. J. 13: 55–78, 2006].

Key words and phrases:: Eisenstein series; quadratic forms

About the article

Received: 2006-07-28

Published Online: 2010-03-10

Published in Print: 2006-12-01


Citation Information: Georgian Mathematical Journal, Volume 13, Issue 4, Pages 737–740, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.2006.737.

Export Citation

Comments (0)

Please log in or register to comment.
Log in